# SDR AALA200810023

- Difficulty date: October 14, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRACK CYLINDER STRUCK NOSE LANDING GEAR CASTING.  INSTALLED NEW NOSE LANDING GEAR RETRACK CYLINDER.
